# SDR UPS97823576

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERG EXIT LIGHT DIM WHEN TESTED.  SHELF LIFE ON NEW ASSY DUE 7\28.  ALSO, DIM WHEN TESTED AOG BATTERY RACK.
